Journal of Differential Geometry

The converse to the Gauss-Bonnet theorem in PL

Herman Gluck, Kenneth Krigelman, and David Singer

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Differential Geom. Volume 9, Number 4 (1974), 601-616.

Dates
First available: 25 June 2008

Permanent link to this document
http://projecteuclid.org/euclid.jdg/1214432558

Mathematical Reviews number (MathSciNet)
MR0390962

Zentralblatt MATH identifier
0294.57014

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Gluck, Herman; Krigelman, Kenneth; Singer, David. The converse to the Gauss-Bonnet theorem in PL. Journal of Differential Geometry 9 (1974), no. 4, 601--616. http://projecteuclid.org/euclid.jdg/1214432558.


Export citation